# SDR ASAA2015112013910

- Difficulty date: November 20, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 164 hours, 52 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Faulted
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING MASTER CAUTION RECALL, AIR COND AND RT PACK LIGHTS ILLUMINATED.  LIGHTS EXTINGUISHED WHEN MASTER CAUTION WAS RESET.  ACFT GROUNDED. TCV FAULT ON NR 2 ZONE TEMP CONTROLLER.  CLEARED FAULT AND NR 2 ZONE TEMP CONTROLLER BITE TEST NORMAL IAW MM 21-61-00.
